MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; PENTAX MEDICAL VIDEO COLONOSCOPE EC34-I20C SERIES

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; PENTAX MEDICAL VIDEO COLONOSCOPE EC34-I20C SERIES
Model Number EC34-I20CL
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2026
Type of Reportable Event Malfunction

Brand Name
PENTAX
Common Device Name
PENTAX MEDICAL VIDEO COLONOSCOPE EC34-I20C SERIES
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
paresh patel
tsutsujigaoka 1-1-110
akishima-shi, tokyo, NJ 196-0-012
JA   196-0012
8004315880-2312
MDR Report Key25903785
Report Number9610877-2026-00036
Device Sequence Number8476487
Product Code FDF
UDI-Device Identifier04961333356416
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K241213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEC34-I20CL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/22/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Patient SexUnknown